# SDR AALA202001069027

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 21,930 hours, 9,034 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: SWI6061
- Part serial: 15568
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT PACK FAILURE THROUGH 180 FT PACK WOULD RESET OFF AFTER QRH PROCEDURE COMES BACK ON, EMERGENCY DECLARED. REMOVED AND REPLACED L/H PACK COMPRESSOR DISCHARGE OVERHEAT SWITCH IAW FIM 21-53-00.
